# SDR DALA2023011000169

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA Y=200 BTW X=-9 AND X=-46 (CPAX)(W1). SUMMARY OF NRC 00334: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=200 BTW X=-9 AND X=-46 WAS REPLACED PER DWG 9936534 REV. BW AND B717-200 SRM 51-41-05-0G AND B717-200 SRM 51-41-02-0G. (LP #2572323)
